# SDR SIMA96131

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 151
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: S5217100100200
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - DURING IMBV INSPECTION MAINTENANCE, FOUND DENT IN THE MIDDLE OF THE PASSENGER DOOR OUTER SKIN APPROX 3 INCHES FORWARD OF THE TRAILING EDGE.  DENT WAS 1 INCH LONG BY .375 INCHES WIDE.  MAINTENANCE REPAIRED DENT IN PASSENGER DOOR IAW EO E1-5200-053.  INITIATED A TDMI OF 1500 CYCLES FOR PERMANENT APPROVAL OF REPAIR BY DGAC.  (M)
